Translator Disclaimer
August 1999 Stochastic calculus for Brownian motion on a Brownian fracture
Davar Khoshnevisan, Thomas M. Lewis
Ann. Appl. Probab. 9(3): 629-667 (August 1999). DOI: 10.1214/aoap/1029962807

Abstract

In this paper, we give a pathwise development of stochastic integrals with respect to iterated Brownian motion. We also provide a detailed analysis of the variations of iterated Brownian motion. These variations are linked to Brownian motion in random scenery and iterated Brownian motion itself.

Citation

Download Citation

Davar Khoshnevisan. Thomas M. Lewis. "Stochastic calculus for Brownian motion on a Brownian fracture." Ann. Appl. Probab. 9 (3) 629 - 667, August 1999. https://doi.org/10.1214/aoap/1029962807

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0956.60054
MathSciNet: MR1722276
Digital Object Identifier: 10.1214/aoap/1029962807

Subjects:
Primary: 60H05
Secondary: 60F12, 60K20

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top